I’m a new member and this is my first post after reading so much from all the knowledgeable people here, especially @KSman
I was wondering why my T is low after discontinuing use of AAS. I’m 31.
I did a three week PCT of nolva/clomid two weeks after an 8 week cycle which included tren (details of cycle unknown, I was getting jabbed by my trainer). I took letro at 2.5 mg ED to combat the gyno I was getting, I tapered the letro and stopped taking it as soon as I began my PCT. I ran HCG at the end of the cycle, 5000 iu once a week for 3 weeks and only after HCG I ran the clomid/nolvadex.
Did bloodwork 1.5 months after PCT:
TT: 8.4 RR: (8.64-29.0) nmol/L
FT: 0.124 RR: (0.086-0.547)
Bio: 3.07 RR: (0.28-2.8))
FSH: 4.42 RR (1.5-12.4)
LH: 8.25 RR (1.7-8.6)
E2: 18.35 RR (28.0-156)
SHBG: 43.09 RR (11-52)
Prolactin: 195 RR(86-390)
I didn’t do bloodwork prior to my first cycle three years ago but I have never suffered from any of the symptoms associated with low T, quite the opposite I would say as my libido was well above average my entire life and my energy and strength and ability to add muscle was never an issue.
Could it be a hard shutdown from tren and I simply need more time for my body to reach homeostasis?
In a panic, I started the new PWR PCT and I’m currently on day 30, with the last day left for the clomid and continuing the nolvadex for an additional two weeks.
I haven’t tested my levels again and plan to get bloods one month after the pct although I’m dreading this event as the thought of lifetime TRT scares the T right out of me. I wouldn’t mind self injecting twice a week if need be but the complications I see many people deal with is such a letdown.